# SDR 97UAL900042

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Lost
- Location: Nr 2 Hyd Syst
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRAULIC SYSTEM LOST 1.5 GALLONS ON TAKEOFF.  SYSTEM DEPRESSURIZED, 3 GALLONS REMAIN FOR LANDING.  RETURNED TO ORD.
